# SDR AWXA200601971

- Difficulty date: November 26, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 48,674 hours, 34,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EXIT LIGHT ON BULL NOSE PANEL AT ROW 15 RT INOP.  RELAMPED, NO HELP.  CHECKED FOR VOLTAGE AT BULB SOCKET WITH LIGHTS ON AND NO VOLTAGE PRESENT.  REMOVED AND REPLACED BATTERY PACK AT ROW 11 LEFT AND BATTERY CHARGER, OPS CHECK WAS GOOD IAW AMM 33-51-51-962-016.
